White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Some new formulae for posterior expectations and Bartlett corrections

Sweeting, T.J. and Kharroubi, S.A. (2007) Some new formulae for posterior expectations and Bartlett corrections. TEST, 12 (2). pp. 497-521. ISSN 1863-8260

Full text not available from this repository.

Abstract

Some new accurate approximations for posterior expectations and Bartlett corrections are derived. These approximations are modifications of formulae based on signed root log-likelihood ratios obtained in Sweeting (1996) and are designed to address two problems that arise in the practical application of these formulae in the multiparameter case. The first problem is a computational one associated with inversion of signed root log-likelihood ratios. The second concerns the form of the posterior expectation formula, which is not in a particularly convenient form for the computation of predictive densities. The theory is illustrated by two examples.

Item Type: Article
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 11 Feb 2009 15:14
Last Modified: 11 Feb 2009 15:14
Published Version: http://dx.doi.org/10.1007/BF02595727
Status: Published
Publisher: Feedage.com LLC
Identification Number: 10.1007/BF02595727
URI: http://eprints.whiterose.ac.uk/id/eprint/7560

Actions (login required)

View Item View Item